# SDR SWAA2021122251722

- Difficulty date: December 2, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 45,600 hours, 27,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 727-727b
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON AFT CARGO BAY SIDEWALL TO FLOOR SUPPORT AT RBL 21 BS 727+13; BS 727+16; BS 727A+5; BS 727A+10; BS 727A+15; BS 727A+18; BS 727B+2; BS 727B+5; BS 727B+6; BS 727B+8. ; / [01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 727+16 RBL 21 WL 156 IN 1'X1' AREAS WITH 0.015 REMOVED FROM ORIG 0.040; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DEPTH GAUGE ATS 2678 S/N UNKNOWN.; [02] VERIFIED CORRECTIVE ACTION ENTRY 1.; [03] FABRICATED NEW RH ACB FLOOR TO SIDEWALL SUPPORT; BS 727-767 RBL21. AND APPLIED CHEMICAL CONVERSION COATING; ALL IAW SRM 51-40-02-0G-0; SRM 53-60-53-01-2; SRM 51-20-01-0G-0; 146A7500. MATERIAL; BAC1496-377#7075T62; LOT# 1473823-1. OK TO PRIME.; [04] VERIFIED CORRECTIVE ACTION ITEM 3. OK TO APPLY PRIMER GIVEN.; [05] PRIMED AND ASSEMBLED NEW ACB RH FLOOR TO SIDEWALL SUPPORT; IAW SRM 51-40-02-0G-0; SRM 51-20-01-0G-0; DWG 146A7500.; [06] VERIFIED CORRECTIVE ACTION ENTRY 5. CARD COMPLETE.
